Jump to content

dupius

Newbie
  • Content Count

    7
  • Joined

  • Last visited

  1. 150mg on the long term. In some crisis it's 300mg for a month or two. But I prefer to take as little as possible of it until I become functional.
  2. Yes, but contrary to illegal drugs, bupropion is not abusable. That is, you won't get high if you take more of it than your therapeutical dose. You get convulsions if you take too much of it, and it's not a desirable trip. That makes it much safer.
  3. Yeap, even if you could leave the house for 30' (the first day) that would be a step forward. In your concrete case you might have agoraphobia or depression, but in both cases you'll follow the same path. Spend each day a little bit longer outside, go a little be farther. It's a training. Even if you don't have anything to do outside, give it a try.
  4. Could it be that you suffer from Body Dysmorphic Disorder (BDD)? If you are a teen, you should also consider that your appearance will change somehow. It is also important to mature and put less weight on how we look. Looking healthy and being clean is often enough for being attractive to some people. And don't let anxiety tell you who you are.
  5. @sabishikunaru: And could it be that they sell it after a consultation with the pharmacist? Or do you have to go all the route through the psychiatrist? It's not as if people were trying to gett high on bupropion and getting seizures. As far as i know, it has not much abuse potential.
  6. I also try to avoid binge drinking coffee while on Wellbutrin (which is between 150 and 300, depending on my situation). And you know what, I don't need the coffee. I was drinking loads of coffee just because I was depressed and demotivated.
  7. Is Wellbutrin OTC in any part of Canada? I'll be traveling some weeks through Canada and I am afraid a foreign prescription would be almost like having nothing. But it might happen that I'd need to buy some. I could lose the pills, or they might forbid me to taking a certain amount of pill over the border. The prospect of being without Wellbutrin is horrifying for me. So, hence the question.
×
×
  • Create New...